# SDR AALA201909279014

- Difficulty date: September 27, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 20,981 hours, 8,403 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: AFT CABIN MEGAPHONE INOPERATIVE. REMOVED AND REPLACED AFT CABIN MEGAPHONE, AS REQUIRED. OPS CHECK GOOD.
